Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 22, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 8, 2010, 7:15 PM CDT for Randolph County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2010, 7:15 PM CDT (00:15 UTC)
- Expired
- Jun 9, 2010, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Randolph County, MO
The radar
The St Louis radar (KLSX), 161 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.3 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1130 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
754
WGUS53 KEAX 090015
FFWEAX
MOC175-090600-
/O.NEW.KEAX.FF.W.0022.100609T0015Z-100609T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT TUE JUN 8 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 100 AM CDT
* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL CLUSTERS OF THUNDERSTORMS WITH VERY HEAVY RAINFALL THAT ARE MOVING
OR WILL MOVE ACROSS THE WARNED AREA. RAINFALL RATES FROM THESE
THUNDERSTORMS HAVE AVERAGED 2 TO 3 INCHES PER HOUR...WHICH WILL LEAD TO THE
RAPID PONDING OF WATER ON AREA ROADWAYS AND QUICKLY WILL OVERWHELM DRAINAGE
DITCHES. IN ADDITION...ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING FLOODING
OF TRIBUTARIES FEEDING THE LARGER RIVERS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARK.
GALBREATH...BIG...SUGAR...COON...HARDIN...PERCHE CREEKS AND THEIR
TRIBUTARIES MAY EXPERIENCE RAPID RISES AND POSSIBLE FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3925 9231 3924 9232 3925 9243 3926 9245
3961 9233 3961 9230
$$
SFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:48 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 8, 6:48 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CDT TUE JUN 8 2010
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/405 PM CDT TUE JUN 8 2010/
MESOSCALE DISCUSSION...
DESPITE FILTERED SUNSHINE THE ATMOSPHERE HAS NEARLY FULLY RECOVERED
AHEAD OF SURFACE FRONT. THE AIRMASS HAS BECOME EXTREMELY UNSTABLE
WITH 3000 TO 4000 J/KG CAPE. FURTHER DESTABILIZATION IS EXPECTED AND
WE MAY SEE UPWARDS OF 5000 J/KG OF SBCAPE FOR STORMS TO WORK WITH. AS
STORMS INITIALLY DEVELOP...GIVEN THE EXTREME INSTABILITY...0-6KM
SHEAR ON THE ORDER OF 35 TO 40 KTS WILL SUPPORT ORGANIZED STORMS WITH
SUPERCELLS LIKELY. GIVEN LOW CONDENSATION LEVELS THESE STORMS WOULD
WILL BE CAPABLE OF PRODUCING TORNADOES. THE PRESENCE OF A SYNOPTIC
FRONT AND THE LIKELY INTERSECTION OF THAT FRONT WITH AN OUTFLOW
BOUNDARY WILL LEAD TO AN ENHANCED TORNADO THREAT FROM EAST CENTRAL
KANSAS THROUGH WEST CENTRAL MISSOURI.
THE EXTREME INSTABILITY WILL ALSO SUPPORT THE POTENTIAL FOR VERY
LARGE HAIL. HOWEVER...FREEZING LEVELS BETWEEN 15 AND 16 THOUSAND
FEET...BASED OFF THE 18Z TOP SOUNDING...INDICATE THAT A CORE WOULD
HAVE TO BE VERY LARGE WITH 50 DBZ HEIGHTS LIKELY NEEDING TO HIT 40-44
THOUSAND FEET. DAMAGING WINDS WOULD ALSO BE A THREAT INITIALLY WITH
ANY DOWNDRAFTS FROM THE SUPERCELLS.
ANOTHER HAZARD WITH THIS SCENARIO IS THE POTENTIAL FOR FLASH
FLOODING. PRECIPITABLE WATER VALUES AROUND 2 INCHES SUGGEST A STRONG
POTENTIAL FOR EXTREMELY HEAVY RAIN. THIS COULD OCCUR WITH ANY INITIAL
STORM BUT ESPECIALLY AS THE STORMS FORM INTO A CONVECTIVE SYSTEM THIS
EVENING. AS THE STORMS FORM INTO A CONVECTIVE SYSTEM DAMAGING WINDS
WILL BE THE MAIN HAZARD. HOWEVER WITH LOW LEVEL SHEAR BECOMING
DOMINANT...TORNADOES EMBEDDED WITHIN A LINEAR SYSTEM ARE ALSO
POSSIBLE. ALL OF THIS ACTIVITY IS EXPECTED TO PUSH EAST/SOUTHEAST OF
THE FORECAST AREA LATE THIS EVENING.
11
NEAR TERM/THIS AFTERNOON-TONIGHT...
POST MCS AIRMASS CONTINUES TO RECOVER FROM WEST TO EAST WITH SURFACE
DEWPOINTS IN THE LOWER 70S BEING ADVECTED BACK INTO THE REGION ON
GUSTY SW WINDS. SURFACE BASED ML CAPES PER SPC MESOSCALE PAGE HAVE
REACHED 6000 J/KG BUT IT IS APPARENT FROM THE STORM EVOLUTION OVER
EAST CENTRAL KS THAT WE ARE NOT TAPPING INTO ALL OF THAT AS THEIR
STORM MOTION EXCEEDS THAT OF SURFACE BASED STORMS...PLUS INSPECTION
OF KTOP 18Z SOUNDING AND BUFR SOUNDINGS SHOWS A PRONOUNCED FRONTAL
TYPE INVERSION LEFT OVER FROM THIS MORNINGS MCS THAT HAS YET TO BE
OVERCOME. WHEN THAT DOES EXPECT TO SEE STORMS BECOME MORE SURFACE
BASED. THAT MAY BE WHAT IS OCCURRING FROM NORTH OF ICT TO EMP. HRRR
MESOSCALE CONVECTIVE MODEL HAS BEEN ADVERTISING RAPID DEVELOPMENT
OVER EAST CENTRAL KS/NW MO BY 21Z AND RADAR TRENDS SUPPORT THIS
MODEL. EXPECT TO SEE CONTINUED GROWTH AND INCREASING STRENGTH OF A
DEVELOPING MCS OVER THE WEST CENTRAL CWA WHICH WILL TRACK ESE THIS
EVENING. HAVE SOME CONCERN THAT WE WILL SEE SOME TRAINING OF
CONVECTION OVER THE SOUTHERN TWO TIERS OF COUNTIES THIS EVENING AS
THE LOW LEVEL JET VEERS TO THE WSW AND FEEDS VERY MOISTURE LADEN AIR
WITH PWATS IN EXCESS OF 2 INCHES INTO THE BACK SIDE OF THE COMPLEX.
FORTUNATELY FFG VALUES OVER THE SOUTHERN PORTION OF THE CWA ARE HIGH
ENOUGH THAT THEY SHOULD BE ABLE TO HANDLE MOST OF THE RAINFALL.
HIGH DEGREE OF INSTABILITY AND MODERATE 0-6KM WIND SHEAR WILL
SUPPORT SEVERE WEATHER. WHILE DAMAGING WINDS WILL BE A PRIMARY
THREAT...LARGE HAIL IS STILL A POSSIBILITY DESPITE HIGH FREEZING
LEVEL. MODERATELY STRONG 0-1KM SHEAR IS ALSO STRONG ENOUGH TO
SUPPORT A TORNADO THREAT WITH DISCRETE SUPERCELLS DURING THE INITIAL
PHASE OF CONVECTIVE DEVELOPMENT.
THE STRONGEST ACTIVITY SHOULD EXIT THE SOUTHERN CWA BY MIDNIGHT BUT
ELEVATED SCATTERED SHOWERS COULD LINGER OVER THE SOUTHERN CWA INTO
THE PRE-DAWN HOURS.
MJ
WEDNESDAY - THURSDAY...
REMNANTS FROM TONIGHTS CONVECTIVE SYSTEM ARE EXPECTED TO HAVE
PUSHED SOUTH AND EAST OF THE FORECAST AREA BY LATE WEDNESDAY
MORNING. THIS SHOULD LEAVE THE FORECAST AREA DRY FOR THE AFTERNOON
AND EVENING WITH TEMPERATURES RECOVERING INTO THE MID 80S. FOR
THURSDAY...A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA AS A
LOW LEVEL JET ADVECTS WARM...MOIST AIR BACK INTO THE AREA. VERY WARM
AIR ALOFT WILL INHIBIT ANY CONVECTION ACROSS OUR SOUTHWESTER ZONES
DURING THE DAY BUT PRECIPITATION IS POSSIBLE ON THE NOSE OF THIS
WARM ADVECTION ACROSS NORTHEASTERN PORTIONS OF THE FORECAST AREA.
THE VERY WARM AIR ALOFT WILL ALSO SUPPORT HIGHS REACHING INTO THE
MID TO UPPER 80S.
11
MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...
EXTENDED MODELS MORE OR LESS AGREE WITH POSITION OF LONG WAVE
FEATURES EARLY IN THE MEDIUM RANGE WHERE THEY SHOW A FAIRLY HIGH
AMPLITUDE UPPER LOW OVER THE WESTERN THIRD OF THE US WITH RIDGING
FURTHER EAST. LOTS OF MODEL TO MODEL AND RUN TO RUN DISAGREEMENT OF
POSITION AND TIMING OF FEATURES LATE IN THE EXTENDED AND THE ONLY
THING MISSING FROM THE ENSEMBLE SPAGHETTI CHARTS IS THE
MARINARA...THUS CONFIDENCE ISNT REAL HIGH ON ANY OF THE INDIVIDUAL
SOLUTIONS AND FORECAST IS SOMEWHERE AROUND CLIMATOLOGY.
AB
&&
.AVIATION DISCUSSION...
FOR THE 00Z TAF...ONGOING LINEAR CONVECTIVE COMPLEX WILL CONTINUE TO
PLAGUE KMKC AND TO A LESSER DEGREE KMCI THROUGH 04Z. APPEARS THERE
IS A SUBTLE SOUTHEASTWARD SHIFT TO THE LINE OF STORMS FROM WICHITA
TO EMPORIA KS SO AM ANTICIPATING THE LINE OF STORMS OVER THE
SOUTHERN KC AREA WILL ALSO SHIFT SOUTHEAST BY LATE EVENING. AN
OUTFLOW BOUNDARY FROM THE SOUTHERN KC STORMS HAS APPARENTLY
INITIATED NEW SHOWERS AND THUNDERSTORMS THAT WILL AFFECT KMCI
THROUGH 01Z. MVFR CEILINGS AT BOTH KC AIRPORTS THROUGH LATE EVENING
THEN EXPECT TO SEE THEM IMPROVE TO A VFR DECK OF MID CLOUDS.
SCATTERED LIGHT SHOWERS MAY CONTINUE WELL NORTH OF THIS THUNDERSTORM
COMPLEX INTO THE PRE-DAWN HOURS OF WEDNESDAY MORNING.
WIDELY SCATTERED LIGHT SHOWERS WILL ALSO AFFECT KSTJ THROUGH MID
EVENING BEFORE DISSIPATING. OTHERWISE...VFR CONDITIONS AT KSTJ FOR
THE ENTIRE FORECAST.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR
MOZ037>039-040-043>046-053-054.
KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ105-057-060.
&&Hazardous weather outlook, Jun 8, 7:00 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 700 PM CDT TUE JUN 8 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-100000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 700 PM CDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A HEAVY RAIN EVENT WITH A FEW SEVERE THUNDERSTORMS WILL CONTINUE TO BE A THREAT SOUTH OF AN OLATHE TO MOBERLY LINE THIS EVENING. A LINE OF STRONG/ISOLATED SEVERE THUNDERSTORMS STRETCHING FROM NEAR WICHITA THROUGH THE SOUTHERN HALF OF THE KANSAS CITY AREA TO MARSHALL AND MOBERLY WILL GRADUALLY SHIFT SOUTHEAST THIS EVENING. BY 9 PM THE NORTHERN EDGE OF THE HEAVIER RAINS SHOULD SHIFT TO A PAOLA TO FAYETTE LINE. A VERY MOIST AND UNSTABLE AIR MASS COMBINED WITH STORMS MOVING REPEATEDLY OVER THE SAME AREAS FOR SEVERAL HOURS WILL LIKELY PRODUCE WIDESPREAD 1 TO 2 INCH RAINS WITH LOCAL AMOUNTS UP TO 4 INCHES POSSIBLE. THE LINE OF THUNDERSTORMS IS EXPECTED TO SHIFT SOUTH AND OUT OF THE REGION SHORTLY AFTER MIDNIGHT AND THUS END THE HEAVY RAIN AND SEVERE THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS MAY BE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY AND AGAIN OVER THE WEEKEND. WHILE SEVERE WEATHER IS NOT EXPECTED WEDNESDAY NIGHT AND THURSDAY IT IS TOO SOON TO DETERMINE THE SEVERE WEATHER THREAT FOR THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING FOR AREAS SOUTH OF A KANSAS CITY TO MACON LINE. MJ
In the hours before
Local storm report, Jun 8, 6:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM FLASH FLOOD 4 SSE KANSAS CITY 39.06N 94.57W
06/08/2010 JACKSON MO LAW ENFORCEMENT
MAJOR FLOODING REPORTED ALONG HIGHWAY 71 INTO THE PLAZA.
&&
MJULYSpecial weather statement, Jun 8, 6:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 656 PM CDT TUE JUN 8 2010 MOZ044-090030- JOHNSON MO- 656 PM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 730 PM CDT... AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HOLDEN...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHILHOWEE AND POST OAK. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3870 9372 3856 9375 3857 9412 3869 9411 TIME...MOT...LOC 2356Z 278DEG 25KT 3863 9402 BOOKBINDER
Local storm report, Jun 8, 7:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 3 N CLEVELAND 38.72N 94.60W
06/08/2010 CASS MO TRAINED SPOTTER
UP TO TWO FEET OF WATER WAS RUSHING OVER THE ROAD.
&&
MJULYLocal storm report, Jun 8, 7:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 2 SE LEAWOOD 38.89N 94.60W
06/08/2010 JACKSON MO FIRE DEPT/RESCUE
INDIAN CREEK NEAR 103RD AND STATELINE AROUND 100 YRDS
WIDE. BUSINESSES BEING AFFECTED.
&&
NRRLocal storm report, Jun 8, 7:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD INDEPENDENCE 39.09N 94.35W
06/08/2010 JACKSON MO AMATEUR RADIO
WATER WAS REPORTED FLOWING OVER THE ROAD.
&&
MJULYLocal storm report, Jun 8, 7:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD LEAWOOD 38.91N 94.63W
06/08/2010 JOHNSON KS AMATEUR RADIO
SIX TO EIGHT INCHES OF WATER FLOWING OVER THE ROAD.
&&
MJULYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:25 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 35 min |
| Jun 8, 8:26 PM CDT | Flash Flood Warning | EAX | Bates, Cass | 6 hr |
| Jun 8, 8:44 PM CDT | Special Weather Statement | EAX | Henry | 16 min |
| Jun 8, 9:13 PM CDT | River Flood Warning | EAX | Carroll | 33 hr |
| Jun 8, 9:22 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 72 days |
| Jun 8, 9:22 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 75 days |
| Jun 8, 9:22 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 73 days |
| Jun 8, 10:32 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Jackson, Johnson | 12 hr |
| Jun 8, 11:50 PM CDT | Areal Flood Warning | EAX | Henry, Johnson | 11 hr |
| Jun 9, 12:44 AM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph, Saline | 22 hr |
| Jun 9, 1:19 AM CDT | Areal Flood Warning | EAX | Carroll, Lafayette, Ray, Saline | 22 hr |
| Jun 9, 1:59 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 7 hr |
| Jun 9, 9:00 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.